A new higher-dimensional generalization of the Schwarzian derivative

Research output: Contribution to journalArticle

Abstract

A new formula for the multi-dimensional Schwarziari derivative on a locally projective manifold is introduced. This derivative is a 1-cocycle on the group of diffeomorphisms with values in the space of linear differential operators acting from (symmetric contravariant) twice-tensor fields to functions.

Original languageEnglish (US)
Pages (from-to)22-25
Number of pages4
JournalProgress of Theoretical Physics Supplement
Issue number144
DOIs
StatePublished - 2001

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'A new higher-dimensional generalization of the Schwarzian derivative'. Together they form a unique fingerprint.

Cite this